# SDR 20082

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N39HJ
- Make and model: Lear 35A
- Aircraft serial: 337
- Aircraft time: 1,309 hours, 1,027 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 501111201
- Part serial: 1753A
- Condition: Unknown
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 18,000 FT, VMC, PIC NOTED AUTOPILOT HAD DIFFICULTY BANKING AND TURNING LEFT.  AUTO PILOT WAS DISENGAGED AND YAW DAMPERS SWITCHED WITH NEG RESULTS FOR LEFT TURN.  PIC ESTIMATES 35 LBS OF FORCE WAS USED TO OVERCOME RESISTANCE WHILE TURNING LEFT.  DURING APPLICATION OF LEFT FORCE TO YOKE, CONTROLS "BROKE FREE" AND OPERATED NORMALLY.  A/C WAS RTB WITH UNEVENTFUL LANDING.  SUBSEQUENT CHECK OF ENTIRE AILERON FLIGHT CONTROL SYSTEM FOUND SYSTEM TO BE NORMAL WITH NO INDICATION OF FOD.  GROUND CHECKS OF AUTO PILOT FOUND AUTO PILOT OPERATING NORMALLY.  ROLL SERVO P/N 501-1112-01 S/N 1753A CHANGED AS PRECAUTION AND PIREP OF MEETING RESISTANCE WHILE TURNING LEFT VS HARD LOCK UP.
